MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED
Catalog Number 03.30.132
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 06 may 2019 lot 1720418: (b)(4) items manufactured and released on 22-nov-2017.Expiration date: 2022-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by (b)(4): the clinical analysis cannot help determining the cause for this blackout of one screw in alif application for l5s1 fusion.From the two radiographs supplied, we were unable to identify anything critical.
 
Event or Problem Description
The surgeon discovered that one of the screw backed out.The surgeon doesn't revise the screw but he is monitoring this patient to understand if the screw is continuing to back-out.

Brand Name
MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED
Common Device Name
ANTERIOR STAND-ALONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8599631
Report Number3005180920-2019-00362
Device Sequence Number2180273
Product Code OVD
UDI-Device Identifier07630030875427
UDI-Public07630030875427
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K160605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Catalogue Number03.30.132
Device Lot Number1720418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;